Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 29, 2021, 12:48 PM EDT for Collier County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 12:48 PM EDT (16:48 UTC)
- Expired
- Jun 29, 2021, 1:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 151 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2519 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
015
WWUS82 KMFL 291648
SPSMFL
Special Weather Statement
National Weather Service Miami FL
1248 PM EDT Tue Jun 29 2021
FLZ069-070-291715-
Coastal Collier County FL-Inland Collier County FL-
1248 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER COUNTY UNTIL
115 PM EDT...
* At 1248 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Vineyards, or near Naples,
moving northwest at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Naples, Ave Maria, Golden Gate Estates, Naples Park, Orangetree,
Naples Manor, Golden Gate, East Naples, Lely Resort, Big Corkscrew
Island, West Toll Gate On Alligator Alley, Vineyards, North Naples,
Pelican Bay, Corkscrew Swamp Sanctuary, Lely and Quail Creek
Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2642 8166 2642 8157 2643 8156 2635 8141
2607 8171 2612 8184
TIME...MOT...LOC 1648Z 116DEG 20KT 2620 8175
$$
KELLYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 29, 10:55 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 29, 10:55 AM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Miami FL 1055 AM EDT Tue Jun 29 2021 .UPDATE... A moist and unstable airmass remains in place across South Florida this morning as a plume of moisture continues to advect into South Florida. At the surface, the Bermuda High continues to remain in firm control with a resultant southeasterly flow that continues to prevail across the area. With the onshore flow and saturated airmass, it has been yet another muggy and humid start to the day across South Florida. Dewpoint temperatures remain in the middle to upper 70s and a precipitable water value of 2.19 inches was recorded on this morning's 12z MFL upper air sounding. Shower and thunderstorm activity has continued over the Atlantic waters and portions of the East coast metro areas this morning. However the greatest coverage of showers and thunderstorms will begin to transition from the East coast metro areas and Atlantic waters to the interior and Gulf coast during the afternoon and evening hours. There is the potential for stronger storms this afternoon across the interior and the Gulf coast. Looking at current visible imagery trends, there has been some clearing of high-level clouds across the interior and Gulf coast this morning that may allow for efficient insolation and diurnal heating over the next several hours. Forecasted CAPE values from forecast soundings as well as the Storm Prediction Center show SBCAPE values upwards of 4000 j/kg over the interior and Gulf coast this afternoon. The 12z MFL upper air sounding from this morning also showed a moist profile in the vertical column, with a decent lapse rate of 6.7 c/km. 500mb temperatures are forecast to be around -8 to -9 C across the interior and Gulf coast today, with a freezing level close to 14,000 feet. Thus, small hail is certainly possible with the strongest vertical columns today. Gusty winds will also be possible this afternoon, as DCAPE values remain modest for an isolated strong wind gust or two with the strongest storms. Frequent lightning and torrential rainfall will also be possible today with any thunderstorm that develops. Heavy rainfall may lead to localized flooding, especially in locations that experience training or backbuilding of convection. High temperatures this afternoon will remain around seasonal values, with the cloud cover as well as showers and thunderstorms acting to keep temperatures near normal. && .PREV DISCUSSION... (Issued 750 AM EDT Tue Jun 29 2021) AVIATION(12Z TAFS)... Prevailing easterly flow today across all area terminals. Showers and thunderstorms will be possible this morning over the east coast and Atlantic waters. Coverage of showers and thunderstorms will shift westwards to the interior and Gulf coast this afternoon and evening. Low cigs and vis will be possible if a shower or thunderstorm move directly over terminals. Once confidence increases with impacts and timing, TEMPOs will be added with amendments. Shower coverage increases overnight once again on the east coast. PREV DISCUSSION... (Issued 343 AM EDT Tue Jun 29 2021) AVIATION(06Z TAFS)... Increasing showers and thunderstorms may bring periods of reduced vis/cigs as the steady moderate ESE flow pushes moisture into the Atlantic terminals. SHRA/TSRA will be possible for the eastern terminals during the late morning/early afternoon hours. Best chances of category impacts will move to APF after 19Z as convection focuses over the west coast. PREV DISCUSSION... (Issued 253 AM EDT Tue Jun 29 2021) HIGH RISK OF RIP CURRENTS BEACHES OF PALM BEACH COUNTY... WET CONDITIONS CONTINUE THROUGH FOURTH OF JULY WEEKEND... SHORT TERM... Models depict a dominant ridge of high pressure centered across the central/west Atlantic, with its western ridge periphery extending into the Florida peninsula. Over the NE Gulf, an upper level low continues to pull moisture aloft across the peninsula from south to north, with an increasing trend in moisture through Wednesday. Meanwhile, the remnants of Danny are moving further inland over South Carolina, with no significant impacts over the local weather. The ridge will keep steady moisture advection from the Atlantic and Caribbean waters, with the 00z MFL sounding data showing PWATs around 1.78 inches. Model soundings suggest PWATs of up to 2 inches by this afternoon, which could translate into good potential for localized flooding with the heaviest downpours, backbuilding and training of showers. The synoptic flow will bring the best POPs, 70- 80 percent, over interior and west coast areas. However, late morning/early afternoon convection may initiate near the Atlantic metro areas with daytime heating and then push west. Thus, can not rule out a few strong cells affecting the east coast metro areas during this time. Model lapse rates seem to remain around 6-7 C/km, along with modest instability, which could support a few strong cells. Primary hazards will again be heavy rainfall, localized flooding, frequent lightning, and gusty winds. Similar synoptic setup continues on Wednesday but with even higher POPs, as the aforementioned upper low slowly migrates into the Fl/Ga border and keeps the steady flow of moisture aloft from south to north. POPs increase into the 80-85 percent range for much of SoFlo in the afternoon. All in all, a generally wet regime is expected to dominate the short term period. Despite the active weather pattern, daytime heating should remain efficient enough to keep max temps in the upper 80s to low 90s today. Then the broader rain coverage on Wednesday may keep highs a little bit cooler, mid to upper 80s for the most part. LONG TERM... High pressure over the Western Atlantic Waters will shift southward into the Bahamas late this week into the Fourth of July Weekend, as a mid to upper level trough over the Northern United States shifts into the Central United States. This will allow for the steering flow to become more southerly over South Florida late this week into this weekend. This will keep the tropical moisture in place over South Florida through the Fourth of July weekend allowing for scattered to numerous POPs with the highest threat over the Lake Okeechobee region. The PWAT values will also be in the 1.9 to 2.1 inch range over South Florida late this week into the Fourth of July Weekend. These PWAT values means that some of the thunderstorms could produce heavy rainfall late this week into the Holiday weekend over South Florida which could lead to some minor to localized flooding. Will also continue to keep an eye on the tropics late this week into the Fourth of July Weekend. At this time, NHC is giving the tropical disturbance over the Central Atlantic waters a 40 percent chance of development in the next 5 days as it moves to the west northwest direction. There is also another tropical wave behind it that the long range GFS model is trying to develop, but the other long range models do not have anything developing from this wave. At this time, it is too earlier to determine if any of these tropical waves will have any affect to South Florida weather through Fourth of July weekend. We will continue to monitor these tropical waves very closely through rest of this week into the Fourth of July weekend. AVIATION(06Z TAFS)... ESE flow with periodic SHRA will continue through the period, and TSRA will be possible for the eastern terminals during the morning/early afternoon hours. By early afternoon, convection should become focused over inland areas and spread westward toward the Gulf Coast, and impacts will be possible at APF with this activity. MARINE... Steady easterly-southeasterly winds will prevail until Wednesday, then veering to a more southerly flow on Thursday as a ridge migrates further to the east of Florida. Showers and thunderstorms are expected each afternoon and evening, with an afternoon sea breeze shifting nearshore winds onshore each day. Short periods of gusty winds and rough seas will accompany any thunderstorm that may BEACH FORECAST... Steady moderate easterly winds will bring a high risk of rip currents for all beaches of Palm Beach county today, and moderate conditions for Broward beaches. Elevated risk of rip currents may continue on Wednesday and into the later part of the week. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 87 77 88 / 50 70 40 80 West Kendall 76 86 76 89 / 50 70 40 80 Opa-Locka 76 87 76 89 / 50 80 40 80 Homestead 76 86 75 88 / 50 70 50 70 Fort Lauderdale 77 85 76 87 / 60 70 40 70 N Ft Lauderdale 76 86 76 87 / 60 70 40 80 Pembroke Pines 76 87 75 87 / 50 70 40 80 West Palm Beach 76 87 76 88 / 50 60 40 80 Boca Raton 78 87 76 88 / 60 60 40 70 Naples 74 86 74 88 / 50 90 50 80 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk until 8 PM EDT this evening for FLZ168. AM...None. GM...None. && Update/Aviation...Hadi Today through Wednesday and Marine...AR Wednesday Night through Monday...BNB Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 29, 10:18 AM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1018 AM EDT Tue Jun 29 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 300230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1018 AM EDT Tue Jun 29 2021 ...NUMEROUS SHOWERS AND THUNDERSTORMS POSSIBLE... ...HIGH RISK OF RIP CURRENTS PALM BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a high risk of rip currents along the beaches of Palm Beach county. There is also a moderate risk of rip currents along the beaches of Broward and Miami-Dade counties. Thunderstorms: Scattered to locally numerous thunderstorms are likely today primarily across interior and southwest coast this afternoon and evening with isolated to scattered thunderstorms also possible along east coast primarily during the morning and overnight hours. Main concerns are occasional to frequent lightning strikes, gusty winds, small hail, and locally heavy rainfall particularly with interior and west coast storms in the afternoon and evening. Waterspouts: Waterspouts will be possible with showers and storms over the local waters today. Wind: Strong wind gusts are possible along the Gulf coast and interior with strongest storms this afternoon and evening. Hail: Small hail is possible along the Gulf coast and interior with strongest storms this afternoon and evening. Flooding: Localized flooding is possible with the heaviest showers and thunderstorms today. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY The elevated risk of rip currents will continue through mid week across portions of the Atlantic coast before gradually subsiding by late week. Rain Chances will remain above normal for much of this week with occasional lightning strikes, gusty winds, and localized flooding possible. The chances of thunderstorms remain elevated at this time for the upcoming holiday weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 29, 12:46 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
1246 PM EDT Tue Jun 29 2021
FLZ066-067-070-291730-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
1246 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER AND SOUTHERN
HENDRY COUNTIES UNTIL 130 PM EDT...
* At 1246 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles northeast of Hendry
Correctional, or 17 miles south of Montura, moving northwest at 10
mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Immokalee, Ave Maria, Hendry Correctional, Felda, Keri, Bunker Hill
and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2646 8088 2621 8106 2631 8134 2643 8156
2663 8136
TIME...MOT...LOC 1646Z 115DEG 10KT 2639 8110
KELLYSpecial weather statement, Jun 29, 12:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1248 PM EDT Tue Jun 29 2021
FLZ069-070-291715-
Coastal Collier County FL-Inland Collier County FL-
1248 PM EDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER COUNTY UNTIL
115 PM EDT...
* At 1248 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Vineyards, or near Naples,
moving northwest at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Naples, Ave Maria, Golden Gate Estates, Naples Park, Orangetree,
Naples Manor, Golden Gate, East Naples, Lely Resort, Big Corkscrew
Island, West Toll Gate On Alligator Alley, Vineyards, North Naples,
Pelican Bay, Corkscrew Swamp Sanctuary, Lely and Quail Creek
Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2642 8166 2642 8157 2643 8156 2635 8141
2607 8171 2612 8184
TIME...MOT...LOC 1648Z 116DEG 20KT 2620 8175
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:46 AM EDT | Rip Current Statement | MFL | Palm Beach | 17 hr |
| Jun 29, 11:57 AM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 29, 12:46 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| Jun 29, 12:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 29, 12:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jun 29, 12:56 PM EDT | Special Marine Warning | MFL | 49 min | |
| Jun 29, 1:29 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Jun 29, 1:37 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 29, 1:51 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Jun 29, 1:53 PM EDT | Special Marine Warning | MFL | 52 min | |
| Jun 29, 2:31 PM EDT | Special Weather Statement | MFL | Collier | 59 min |
| Jun 29, 3:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 29, 4:50 PM EDT | Special Weather Statement | MFL | Glades | 40 min |
| Jun 29, 5:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jun 29, 5:18 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 29, 5:26 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 19 min |
| Jun 29, 6:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Jun 29, 7:52 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 113 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.